Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at Apr 27, 2021, 11:13 PM CDT for Clay County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2021, 11:13 PM CDT (04:13 UTC)
- Expired
- Apr 28, 2021, 12:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
County Clay County, TX
The radar
The Altus AFB radar (KFDR), 112 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 692 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 388 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
458
WWUS84 KOUN 280413
SPSOUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1113 PM CDT Tue Apr 27 2021
TXZ089-090-280500-
Clay TX-Archer TX-
1113 PM CDT Tue Apr 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR southern Clay and southeastern
Archer Counties Until midnight CDT...
AT 1110 PM CDT, a strong thunderstorm was located 4 miles south of
Windthorst, moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of pennies...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...
Locations impacted include...
Scotland, Windthorst, Bellevue, Bluegrove, southern Lake Arrowhead,
Joy, Vashti and Shannon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3357 9855 3379 9811 3356 9798 3355 9798
3346 9820 3347 9842 3340 9842 3340 9845
TIME...MOT...LOC 0410Z 243DEG 29KT 3352 9841
$$
03What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Apr 27, 6:36 PM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, Apr 27, 6:36 PM CDT, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Norman OK
636 PM CDT Tue Apr 27 2021
...New AVIATION, UPPER AIR...
.SHORT TERM...
(This evening through Wednesday)
Issued at 202 PM CDT Tue Apr 27 2021
Thunderstorm initiation has begun in west Texas and this activity
will spread and expand northeast this afternoon and this evening.
Clearing of the mid and high level clouds will allow
destabilization across the west this afternoon, so instability
will increase this afternoon in these area. It is still a little
more in question about how much destabilization we will get
farther northeast as to whether storms toward central Oklahoma
will be surface-based or more elevated. But with time overnight,
the threat will shift more from severe thunderstorm potential to
heavy rain potential as thunderstorm coverage increases. We issued
a Flood Watch already for this scenario as forecast precipitable
water amounts of 1.75" to 2" are quite extreme for late April.
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 244 PM CDT Tue Apr 27 2021
The storm system over the southern Plains will be slow to move
away, so rain/thunderstorm chances will diminish only slowly
Wednesday night into Thursday. Rain will end gradually from
northwest to southeast, while drier air moves into the region from
the northwest.
The upper-level system responsible for the current rain/storms is
forecast to cut off over Texas. The various models have very
different ideas as to how the cutoff low will evolve, as is
commonly the case. This leads to rather low-confidence forecasts
from the weekend into early next week.
The most likely scenario is that the upper low will drift slowly
east, similar to, but a little faster than, the 12Z ECMWF outlook.
This would cause a bit of moisture return over our southeast this
weekend, leading to low chances for showers on Sunday. Beyond
that, there is no clear preference in outcomes, so the forecast is
basically a mix of the possibilities.
&&
.AVIATION...
(00Z TAFS)
Issued at 629 PM CDT Tue Apr 27 2021
Widespread TSRA are expected through the period. There will be
early breaks in the activity over southeast and northwest
Oklahoma, but rain and storms should fill in over most of the
region overnight and especially early Wednesday. Ceilings are
expected to be lowest within a few hours either side of sunrise
Wednesday, with slight improvement through the day.
CmS
&&
.UPPER AIR...
Issued at 629 PM CDT Tue Apr 27 2021
No upper air flights are currently planned for tonight.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 78 64 75 56 / 40 70 80 60
Hobart OK 82 62 78 53 / 30 70 70 40
Wichita Falls TX 83 67 79 57 / 30 70 80 50
Gage OK 82 56 75 48 / 20 30 40 40
Ponca City OK 81 64 77 55 / 20 70 80 60
Durant OK 76 67 79 61 / 40 50 80 90
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ008-013-019-020-
023>032-038>048-050>052.
TX...Flood Watch through Thursday morning for TXZ086-089-090.
&&
SHORT TERM...26
LONG TERM....23
AVIATION...23Hazardous weather outlook, Apr 27, 12:41 PM CDT, 10 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1241 PM CDT Tue Apr 27 2021 OKZ004>048-050>052-TXZ083>090-281130- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1241 PM CDT Tue Apr 27 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... Severe thunderstorms are possible this afternoon into tonight. A Slight Risk covers most of Oklahoma and all of western north Texas. While large hail will be the primary hazard over the larger area, all severe weather hazards are possible, especially across western north Texas and southwest Oklahoma. The greatest risk for severe weather will be late afternoon into the early evening. .Heavy Rainfall and Flooding... Heavy rainfall with the potential for flooding is possible tonight. .Fire Weather... Elevated fire weather conditions are possible across northwest Oklahoma late morning into this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... There is a Slight Risk of thunderstorms south of line from near Woodward, to Enid, and to Stillwater. Thunderstorms are forecast to exit to the east Wednesday morning with additional thunderstorms expected to redevelop by the afternoon. While large hail will be the primary hazard over the larger area, all severe weather hazards are possible, especially across western north Texas and southwest Oklahoma. Thunderstorms should exit the area early Thursday morning. .Heavy Rainfall and Flooding... Heavy rainfall and flooding will continue to be a hazard on Wednesday into early Thursday. During this period, the greatest risk for flooding will be across southeast and south central Oklahoma. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Apr 27, 10:09 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1009 PM CDT Tue Apr 27 2021 OKZ044-TXZ086-089-090-280400- Cotton OK-Clay TX-Wichita TX-Archer TX- 1009 PM CDT Tue Apr 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR south central Cotton... northwestern Clay...southeastern Wichita and north central Archer Counties Until 1100 PM CDT... AT 1007 PM CDT, a strong thunderstorm was located over northwestern Wichita Falls, moving northeast at 25 MPH. HAZARDS INCLUDE... Hail up to the size of dimes... Wind gusts over 50 MPH... Minor flooding in areas of poor drainage... Heavy rain can lead to reduced visibility... Frequent cloud to ground lightning... Locations impacted include... Wichita Falls, Burkburnett, Iowa Park, Petrolia, Dean, Sheppard AFB, Lakeside City, Pleasant Valley, Charlie and Cashion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3378 9862 3400 9873 3420 9836 3396 9819 TIME...MOT...LOC 0307Z 238DEG 21KT 3394 9856 03
Special weather statement, Apr 27, 10:35 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1035 PM CDT Tue Apr 27 2021
OKZ030-280400-
Pottawatomie OK-
1035 PM CDT Tue Apr 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Pottawatomie County
Until 1100 PM CDT...
AT 1031 PM CDT, a strong thunderstorm was located over Tecumseh,
moving northeast at 30 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...
Locations impacted include...
Shawnee, Tecumseh, Earlsboro, Johnson, Brooksville, Bethel Acres,
Aydelotte and Harjo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe weather is not expected and no warnings are anticipated at
this time.
&&
LAT...LON 3513 9692 3523 9708 3546 9690 3546 9678
3524 9678
TIME...MOT...LOC 0331Z 220DEG 26KT 3526 9692
03Special weather statement, Apr 27, 10:43 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1043 PM CDT Tue Apr 27 2021 OKZ037-280415- Tillman OK- 1043 PM CDT Tue Apr 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR central Tillman County Until 1115 PM CDT... AT 1043 PM CDT, the leading edge of strong and gusty thunderstorm winds extended near Hollister, moving north at 20 MPH. HAZARDS INCLUDE... Wind gusts over 50 MPH... Locations impacted include... Hollister and Loveland. PRECAUTIONARY/PREPAREDNESS ACTIONS... Severe weather is not expected and no warnings are anticipated at this time. && LAT...LON 3421 9876 3422 9897 3444 9897 3444 9873 TIME...MOT...LOC 0343Z 181DEG 15KT 3428 9887 03
Special weather statement, Apr 27, 10:46 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1046 PM CDT Tue Apr 27 2021
OKZ027-028-039-040-045-046-280430-
Grady OK-Stephens OK-Carter OK-Garvin OK-McClain OK-Jefferson OK-
1046 PM CDT Tue Apr 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady...eastern
Stephens...northwestern Carter...western Garvin...southwestern
McClain and northern Jefferson Counties Until 1130 PM CDT...
AT 1045 PM CDT, strong thunderstorms were along a line extending from
3 miles east of Bradley to 7 miles southeast of Bray to 3 miles
northwest of Loco, moving northeast at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...
Locations impacted include...
Noble, Lindsay, Velma, Washington, Foster, Tatums, Bradley, Loco,
Ratliff City, Criner, Payne, Pernell, Cox City and Erin Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3423 9785 3452 9783 3492 9775 3514 9741
3513 9740 3510 9740 3484 9744 3438 9747
TIME...MOT...LOC 0345Z 215DEG 27KT 3488 9765 3458 9772 3436 9772
03Special weather statement, Apr 27, 11:05 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1105 PM CDT Tue Apr 27 2021
OKZ028>031-042-280430-
Pottawatomie OK-Cleveland OK-Pontotoc OK-McClain OK-Seminole OK-
1105 PM CDT Tue Apr 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR Pottawatomie...eastern
Cleveland...northwestern Pontotoc...southeastern McClain and Seminole
Counties Until 1130 PM CDT...
AT 1103 PM CDT, strong thunderstorms were along a line extending from
4 miles southwest of Wanette to 5 miles east of Konawa, moving north
at 45 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3490 9659 3487 9717 3538 9719 3538 9714
3539 9714 3543 9662 3540 9662 3540 9660
3541 9659 3540 9656
TIME...MOT...LOC 0403Z 179DEG 38KT 3493 9709 3497 9666
ZwinkSpecial weather statement, Apr 27, 11:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1113 PM CDT Tue Apr 27 2021
TXZ089-090-280500-
Clay TX-Archer TX-
1113 PM CDT Tue Apr 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR southern Clay and southeastern
Archer Counties Until midnight CDT...
AT 1110 PM CDT, a strong thunderstorm was located 4 miles south of
Windthorst, moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of pennies...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...
Locations impacted include...
Scotland, Windthorst, Bellevue, Bluegrove, southern Lake Arrowhead,
Joy, Vashti and Shannon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3357 9855 3379 9811 3356 9798 3355 9798
3346 9820 3347 9842 3340 9842 3340 9845
TIME...MOT...LOC 0410Z 243DEG 29KT 3352 9841
03The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 45 min |
| Apr 27, 7:19 PM CDT | Tornado Warning | OUN | Tillman | 41 min |
| Apr 27, 7:53 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 52 min |
| Apr 27, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 50 min |
| Apr 27, 8:46 PM CDT | Special Weather Statement | OUN | Comanche | 29 min |
| Apr 27, 9:01 PM CDT | Special Weather Statement | OUN | Cotton | 29 min |
| Apr 27, 9:55 PM CDT | Special Weather Statement | OUN | Stephens | 50 min |
| Apr 27, 10:35 PM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| Apr 27, 10:43 PM CDT | Special Weather Statement | OUN | Tillman | 32 min |
| Apr 27, 10:46 PM CDT | Special Weather Statement | OUN | McClain | 44 min |
| Apr 27, 11:05 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 25 min |
| Apr 27, 11:24 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain | 36 min |
| Apr 27, 11:41 PM CDT | Special Weather Statement | OUN | Seminole | 34 min |
| Apr 27, 11:42 PM CDT | Special Weather Statement | OUN | Cotton | 33 min |
| Apr 27, 11:49 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray | 26 min |
| Apr 27, 11:58 PM CDT | Tornado Warning | OUN | Garvin, McClain | 17 min |
| Apr 28, 12:13 AM CDT | Tornado Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 32 min |
| Apr 28, 12:27 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, McClain, Murray, Stephens | 3 hr |
| Apr 28, 12:47 AM CDT | Flash Flood Warning | OUN | Garvin | 8 hr |
| Apr 28, 12:59 AM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie, Seminole | 4 hr |
| Apr 28, 1:31 AM CDT | Special Weather Statement | OUN | Pottawatomie | 29 min |
| Apr 28, 1:40 AM CDT | Areal Flood Advisory | OUN | Pontotoc, Pottawatomie, Seminole | 3 hr |
| Apr 28, 1:43 AM CDT | Special Weather Statement | OUN | Seminole | 32 min |
| Apr 28, 3:11 AM CDT | Flash Flood Warning | OUN | Carter, Cotton, Jefferson, Murray, Stephens | 6 hr |
| Apr 28, 3:28 AM CDT | Special Weather Statement | OUN | Garvin | 32 min |
| Apr 28, 3:56 AM CDT | Special Weather Statement | OUN | Murray | 34 min |
| Apr 28, 4:09 AM CDT | Special Weather Statement | OUN | Garvin | 36 min |
| Apr 28, 4:25 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, McClain, Stephens | 35 min |
| Apr 28, 4:27 AM CDT | Special Weather Statement | OUN | Pontotoc | 33 min |
| Apr 28, 5:05 AM CDT | Special Weather Statement | OUN | Hughes | 25 min |
| Apr 28, 5:09 AM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 4 hr |
| Apr 28, 5:24 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 18 hr |
| Apr 28, 6:19 AM CDT | River Flood Advisory | OUN | Carter, Garvin, Murray | 4 hr |
| Apr 28, 6:33 AM CDT | Flash Flood Warning | OUN | Garvin, Hughes, McClain, Murray, Pontotoc, Pottawatomie and 1 more | 4 hr |
| Apr 28, 8:02 AM CDT | Special Weather Statement | OUN | Murray | 28 min |
| Apr 28, 8:15 AM CDT | Special Weather Statement | OUN | Pontotoc | 30 min |
| Apr 28, 8:33 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 27 min |
| Apr 28, 8:47 AM CDT | Special Weather Statement | OUN | Pontotoc | 28 min |
| Apr 28, 8:48 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Johnston, Pontotoc | 3 hr |
| Apr 28, 8:56 AM CDT | Special Weather Statement | OUN | Hughes | 34 min |
| Apr 28, 9:03 AM CDT | Flash Flood Warning | OUN | Carter, Garvin, Jefferson, McClain, Murray, Stephens | 117 min |
| Apr 28, 9:14 AM CDT | Flash Flood Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 3 hr |
| Apr 28, 9:16 AM CDT | Flash Flood Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 3 hr |
| Apr 28, 9:53 AM CDT | River Flood Warning | OUN | Hughes, Seminole | 35 hr |
| Apr 28, 9:56 AM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 13 hr |
| Apr 28, 9:59 AM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray | 3 hr |
| Apr 28, 10:46 AM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 4 hr |
| Apr 28, 11:01 AM CDT | Areal Flood Warning | OUN | Carter, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more | 3 hr |
| Apr 28, 11:39 AM CDT | River Flood Advisory | OUN | Hughes | 2 hr |
| Apr 28, 11:43 AM CDT | Special Weather Statement | OUN | Kay | 47 min |
| Apr 28, 11:59 AM CDT | Special Weather Statement | OUN | Garfield, Kingfisher | 31 min |
| Apr 28, 12:16 PM CDT | Areal Flood Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 4 hr |
| Apr 28, 1:20 PM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 3 hr |
| Apr 28, 1:31 PM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 4 hr |
| Apr 28, 1:31 PM CDT | Special Weather Statement | OUN | Garfield | 29 min |
| Apr 28, 1:45 PM CDT | Special Weather Statement | OUN | Garfield | 30 min |
| Apr 28, 2:07 PM CDT | River Flood Warning | OUN | Hughes | 9 hr |
| Apr 28, 2:22 PM CDT | Special Weather Statement | OUN | Love | 23 min |
| Apr 28, 2:38 PM CDT | Special Weather Statement | OUN | Canadian | 22 min |
| Apr 28, 2:46 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| Apr 28, 3:17 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady, Kingfisher, Logan, Oklahoma | 3 hr |
| Apr 28, 3:22 PM CDT | Special Weather Statement | OUN | Logan | 23 min |
| Apr 28, 3:52 PM CDT | Special Weather Statement | OUN | Caddo | 23 min |
| Apr 28, 3:54 PM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 31 hr |
| Apr 28, 3:56 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche | 3 hr |
| Apr 28, 4:19 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Apr 28, 4:21 PM CDT | Special Weather Statement | OUN | Caddo | 24 min |
| Apr 28, 4:23 PM CDT | Special Weather Statement | OUN | Logan, Noble | 37 min |
| Apr 28, 4:48 PM CDT | Special Weather Statement | OUN | Grady | 42 min |
| Apr 28, 4:56 PM CDT | Areal Flood Advisory | OUN | Noble | 3 hr |
| Apr 28, 5:01 PM CDT | Special Weather Statement | OUN | Noble | 44 min |
| Apr 28, 5:23 PM CDT | Special Weather Statement | OUN | Johnston | 37 min |
| Apr 28, 5:36 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Johnston | 24 min |
| Apr 28, 5:40 PM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| Apr 28, 6:02 PM CDT | Special Weather Statement | OUN | Atoka | 28 min |
| Apr 28, 6:26 PM CDT | Special Weather Statement | OUN | Washita | 49 min |
| Apr 28, 6:59 PM CDT | Special Weather Statement | OUN | Caddo | 46 min |
| Apr 27, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox | 51 min |
| Apr 27, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Wilbarger | 46 min |
| Apr 27, 7:53 PM CDT | Tornado Warning | OUN | Wichita | 24 min |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.